# SDR CA050621015

- Difficulty date: June 19, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, ENGINE OIL PRESSURE WAS OBSERVED TO FLUCTUATE AND SUBSEQUENTLY DECREASE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED INTERNAL OIL LEAKAGE.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
